# SDR 06FDEA2997

- Difficulty date: August 17, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 651631526
- Condition: Gouged
- Location: Bs 328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR STRUCTURE, BS 328 LBL 45 WL 208, FLOORBEAM GOUGED.  REPAIRED DAMAGED FLOOR BEAM PER FED EX EA 7-5310-100573.
